# SDR ASOA201200978

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 19,575 hours, 17,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING FWD EMERGENCY LIGHT INOPERATIVE.  RELAMPED LT SIDE EXTERIOR OVERWING FWD EMERGENCY LIHGT IAW AMM 33-51-21. OPS CHECKED GOOD.
